# SDR COMA0360380

- Difficulty date: August 26, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N491CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7756
- Aircraft time: 1,501 hours, 1,284 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5831 FLIGHT SPOILER AND GROUND SPOILER FAULT MESSAGE.  RESET SYSTEM, OPERATIONAL CHECK WAS NORMAL.
